# SDR EE4Y2013093000105

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N339LF
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25375
- Aircraft time: 51,856 hours, 23,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C340594
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AFT SECTION FROM BS 967 - 986.5 AT LBL 16 AND RBL 16, WL 208 FLOOR SUPPORT TEE WITH CORROSION.  THE FLOOR SUPPORT WAS REPLACED, SEE NON ROUTINE ITEM A1B215 2-37 FOR DETAILS.
